Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Univalent functions with univalent derivatives

Authors: S. M. Shah and S. Y. Trimble
Journal: Bull. Amer. Math. Soc. 75 (1969), 153-157
Erratum, Volume 75: Bull. Amer. Math. Soc., Volume 75, Number 4 (1969), 888--888
MathSciNet review: 0239074
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. K. Hayman, Multivalent functions, Cambridge Univ. Press, New York, 1958. MR 108586
  • 2. Z. J. Jakubowski, Sur les coefficients des fonctions univalentes dans le cercle unité, Ann. Polon. Math. 19 (1967), 207-233. MR 215979
  • 3. E. P. Merkes, M. S. Robertson and W. T. Scott, On products of starlike functions, Proc. Amer. Math. Soc. 6 (1962), 960-964. MR 142747
  • 4. H. S. Wilf, The radius of univalence of certain entire functions, Illinois J. Math. 6 (1962), 242-244. MR 138734

Additional Information


American Mathematical Society